MathSciNet Relay Station
MathSciNet bibliographic data
MR1992035 (2004j:37086) 37F45 (37F10 37F30)
Freiberger, Marianne Mating Kleinian groups isomorphic to $C\sb 2\ast C\sb 5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003), 11–33 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement